# SDR UPS97823059

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37730752
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME TO CUSP ATTACH FITTING CRACKED AT F/S 280 LONG 21L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 53-01-0 AND DWG 3773075.
